# SDR CA110929013

- Difficulty date: September 25, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 1,631 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015111FM1A
- Condition: Cracked
- Location: Main Rotor
- Part time: 363 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINEER WAS TRYING TO TRACK AND BALANCE THE MAIN ROTOR AFTER DOING MANY RUNS AND IT WAS NOTICED THAT THERE WAS A CRACK ON THE TAB.)
